# SDR 2002FA0000801

- Difficulty date: May 16, 2002
- Submitted: July 2, 2002
- Operation: General aviation
- Aircraft: N2165C
- Make and model: Cessna 195B
- Aircraft serial: 16150
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 0322709
- Condition: Corroded
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THESE BRACKETS ARE MADE OF MAGNESIUM AND ARE CORRODING AND CRACKING TO AN ALARMING DEGREE.
